# SDR VNAA20250121008

- Difficulty date: January 14, 2025
- Submitted: January 21, 2025
- Operation: Air carrier
- Aircraft: N595NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15408
- Aircraft time: 19,400 hours, 17,248 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: CC67033109
- Condition: Dented
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION OF THE TASK CARD 200-01-JIC. IT WAS DETECTED DENT ON SKIN RH BTW FS 169.00 TO FS 177.00 AT FWD FUSELAGE    DENT ON SKIN RH BTW FS 169.00 TO FS 177.00 AT FWD FUSELAGE WAS REPAIRED PER REO 690-53-11-1925 REV - -
